# SDR CA020311005

- Difficulty date: March 8, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 15,074 hours
- Engine: Pwa R985AN14B
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge Pin
- Part number: C2TE67
- Condition: Loose
- Location: Elevator
- Component: Elevator, C2TE1A
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED ELEVATOR STICKING IN FLIGHT AND RETURNED TO POINT OF DEPARTURE. UPON INSPECTION IT WAS FOUND THAT LT ELEVATOR TRIM TAB HINGE PIN HAD WORKED OUT AND WAS RUBBING AGAINST TAILCONE. HINGE PIN WAS PUSHED BACK IN AND LOCKWIRED.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
